# SDR SCNA20151012138

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING LIGHTNING STRIKE, BLIND FASTENER REQUIRES SKIN REPAIR AFTER UPSIZING HOLE AT BS 470 BETWEEN STRINGERS 7L-8L.  REPAIRED SKIN IAW SRM 53-00-01-2R-6.
